I get nightsweats even when I'm not on steroids. It's more a matter of disease activity for me. And I pee a lot at night, too, but my blood sugar is fine. (I think I have too much water later in the day.)
However! When I was in the hospital on higher doses of steroids, I ended up with steroid induced diabetes and had to get insulin shots. During that time, I peed all the time... And, I sweat easily. So it is important to get your sugar levels tested just to know what it is.
Either way, sympathy to you! I know how hard it is to get a decent night of sleep with all that sweating and peeing! I keep a stack of shirts by my pillow all the time.
--40 year old female, dx as UC in '04 (1st symptoms in '03), switched to Crohn's in '05, 1 fistula, crohn's colitis, limited to large intestine --rejected (reaction/didn't work): Asacol, AZA, 6-MP, MTX, Remicade, Humira, prednisone
--Prochymal in Phase III study (can't wait til it's approved!)
--started Tysabri 3/21/08 => STOPPED 10/3/08 - now 2 months into it & it was the right decision
--currently taking budesonide suppositories, 3mg at night. Doing well with this so far. Dx Osteoporosis 10/08 waiting to start Forteo (pending approval)
--single mom to 11-yr-old girl